# SDR DL767970060

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106DA
- Make and model: Boeing 767232
- Aircraft serial: 22218
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 149T75007
- Condition: Missing
- Location: Lt Wing/Fus
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

LT WING TO FUSELAGE PANEL 195CL MISSING MOST SCREWS STILL IN NUTPLATES.  PANEL MUST HAVE LEFT INFLIGHT.  FOUND DURING LTTR CK.  MFG PANEL TREATED AND PAINTED AND INSTALLED PER ERA NR     360958-14.
